MathSciNet Relay Station
MathSciNet bibliographic data
MR2928350 60F17 (05C10 05C80)
Le Gall, Jean-François; Ménard, Laurent Scaling limits for the uniform infinite quadrangulation. Illinois J. Math. 54 (2010), no. 3, 1163–1203 (2012).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement